# SDR TWAA0107103

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 14,193 hours, 2,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND L4 DOOR EMERGENCY SLIDE LIGHT INOP.  RELAMPED LIGHT.  OP 00 11 12-25-00  JFK.
